# SDR ASAA2023082444881

- Difficulty date: August 24, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810Y183
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BOARD DELAM P/N 141A5810Y183. GROUNDED - YES. EVALUATED & ACCOMPLISH PERMANENT REPAIR TO FWD WET AREA FLOOR BOARD P/N 141A5801Y183 IAW B737-800 SRM 53-00-50-1A-1, 53-00-50-2R-01, 53-00-50-2R-6.
